# SDR QXEA200300811

- Difficulty date: July 1, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 3,614 hours, 2,799 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Condition: Damaged
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 ENGINE FORWARD MOUNT, UPPER DOG BONE LINK. HAS THREE INDENTATIONS. REPAIRED IAW HORIZON AIR EA R-71-50.
